# SDR AC2A075805

- Difficulty date: June 12, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 3,447 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Restraint
- Part number: 430310101107
- Part serial: LP391
- Condition: Loose
- Location: Main Rotor
- Part time: 585 hours
- Component: Yoke Assy, 430010100113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOOSE ON INSP. AND UPON DISASSEMBLY FOUND ROLL PIN BROKEN WHICH ALLOWED MOVEMENT IN CLAMP-UP. REPLACED RESTRAINT AND PIN.
